Pain from levaquin for spot on lung, report it to the FDA

by jennifer m.
(longbeach ca.)

I took levaquin for a spot they found on my lung. I had to takethe levaquin for about 1 week. On my last dose I started feeling like I had the flu.


Well it ends up being I had a reaction from the drug. Dr and pharmacy never warned me of this, although it was in the Insert. Well its been 5 months and I'm in serious pain. My muscle and tissues are swollen and hard. I seen a specialist and he never even heard about this drug doing this.

I'm on tramadol and gabipation 2 times daily, it helps but this is a bad drug and I did report it to the FDA. I'm in hopes that they take it off the market and others report this to the FDA. I can not work and sometimes i cant walk or even hold a cup. I'm a mess and seems I can't do a thing about it.



----




Joshua Answers:

Hi Jennifer.

I'm sorry to hear about all that.

1. What was the spot on the lung? Was it bacterial? Why did they give you an antibiotic? Did they have any idea what it was? Did you have any other symptoms?

Did the doctors give you Levaquin just -hoping- that it would do something beneficial?


2. Most doctors have never seen a case of levaquin causing harm. Part of that is, they don't know it well enough to recognize it when they do see it.

And even then, they're loathe to connect your side effects to Levaquin.

Levaquin is prescribed daily to millions of people. At a MINIMUM, there's 3% of those prescribed get side effects. That's a lot of people.

Shame on doctors for not being more aware/educated about this.


3. There's a reason you have muscle pain etc. Levaquin works on a predictable mechanism. Do educate yourself.

Levaquin Tendonitis is NOT regular Tendonitis.

See: What Is Tendonitis

Thus I highly suggest The Levaquin Tendonitis Solution ebook. You need to know WHY you hurt, what's causing the hurt, and how to go about reversing the dynamic.

It's not true there's nothing you can do about it, but it is true that your doctors don't have anything for you.


Fluoroquinolones like Levaquin and Cipro do a big number on your entire system. If you want a chance of recovering, you need to outsmart the Levaquin and it's side effects.

Time is very unlikely to 'fix' you.





----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.

And, comments have a 3,000 character limit so you may have to comment twice.
-----------------------




Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert
www.TendonitisExpert.com














Subscribe to The Tendonitis Expert Newsletter Today!

For TIPS, TRICKS, and up-to-date Tendonitis information you need!


Email


Name



Then



Don't worry -- your e-mail address is totally secure.

I promise to use it only to send you The Tendonitis Expert Newsletter.














Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.